MAUDE Adverse Event Report: T2 BIOSYSTEMS, INC T2BACTERIA PANEL; DIRECT BLOOD BACTERIAL NUCLEIC ACID DETECTION SYSTEM

T2 BIOSYSTEMS, INC T2BACTERIA PANEL; DIRECT BLOOD BACTERIAL NUCLEIC ACID DETECTION SYSTEM
Model Number T2BACTERIA PANEL
Medical Device Problem Code False Positive Result (1227)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/21/2024
Type of Reportable Event Malfunction
Event or Problem Description
(b)(6) 2024: t2 bioystems received a customer complaint of a clinical false positive k.Pneumoniae result using the t2bacteria panel.

Brand Name
T2BACTERIA PANEL
Common Device Name
DIRECT BLOOD BACTERIAL NUCLEIC ACID DETECTION SYSTEM
Manufacturer (Section D)
T2 BIOSYSTEMS, INC
101 hartwell avenue
lexington MA 02421
Manufacturer (Section G)
T2 BIOSYSTEMS, INC
101 hartwell avenue
lexington MA 02421
Manufacturer Contact
scott blood
101 hartwell avenue
lexington, MA 02421
7814571206
MDR Report Key19050570
Report Number3010097867-2024-00005
Device Sequence Number8482690
Product Code QBX
UDI-Device IdentifierM70880073423
UDI-Public+M70880073423/$$3241106WO231023
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
K233184
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/06/2024
Device Model NumberT2BACTERIA PANEL
Device Catalogue Number80-07342
Device Lot NumberWO-23102
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/08/2024
Initial Report FDA Received Date04/05/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/13/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age80 YR
Patient SexMale